# SDR SWIA95555

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Engine: Ge CF343A1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF IN FSD.  AIRCRAFT RETURNED TO GATE.  INSPECTED AIRCRAFT AND FOUND DENT IN LEFT INBOARD FLAP ACTUATOR PYLON.  INSPECTED LEFT INBOARD FLAP ACTUATOR PYLON.  POPPED OUT DENT.  DETERMINED AIRCRAFT TO BE AIRWORTHY AND OK FOR RETURN TO SERVICE.  REINSPECTED BY SKYWEST MAINTENANCE IN SLC.
